Residential Collegefalse
Status已發表Published
Zero-sum infinite-horizon discounted piecewise deterministic Markov games
Yonghui Huang1; Zhaotong Lian2; Xianping Guo1
2023-02-08
Source PublicationMathematical Methods of Operations Research
ABS Journal Level1
ISSN1432-2994
Volume97Pages:179-205
Abstract

This paper is devoted to zero-sum piecewise deterministic Markov games with Borel state and action spaces, where the expected infinite-horizon discounted payoff criterion is considered. Both the transition rate and payoff rate are allowed to be unbounded. The policies of the two players are history-dependent, and the controls continuously act on the transition rate and the payoff rate. Under suitable conditions, Dynkin’s formula and the comparison theorem are developed in our setup, via which the game is shown to have the value function as the unique solution to the associated Shapley equation. By the Shapley equation in the form of a differential equation, we establish the existence of a saddle point with a very simple form, which only depends on the current state and can be applied at any time. A potential algorithm for computing saddle points is proposed.

DOI10.1007/s00186-023-00809-0
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000928693400001
PublisherSPRINGER HEIDELBERG, TIERGARTENSTRASSE 17, D-69121 HEIDELBERG, GERMANY
Scopus ID2-s2.0-85147653594
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionDEPARTMENT OF ACCOUNTING AND INFORMATION MANAGEMENT
Corresponding AuthorYonghui Huang
Affiliation1.School of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China
2.Faculty of Business Administration, University of Macau, Macau SAR, China
Recommended Citation
GB/T 7714
Yonghui Huang,Zhaotong Lian,Xianping Guo. Zero-sum infinite-horizon discounted piecewise deterministic Markov games[J]. Mathematical Methods of Operations Research, 2023, 97, 179-205.
APA Yonghui Huang., Zhaotong Lian., & Xianping Guo (2023). Zero-sum infinite-horizon discounted piecewise deterministic Markov games. Mathematical Methods of Operations Research, 97, 179-205.
MLA Yonghui Huang,et al."Zero-sum infinite-horizon discounted piecewise deterministic Markov games".Mathematical Methods of Operations Research 97(2023):179-205.
Files in This Item: Download All
File Name/Size Publications Version Access License
huangLianGuoMMOR2023(456KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yonghui Huang]'s Articles
[Zhaotong Lian]'s Articles
[Xianping Guo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yonghui Huang]'s Articles
[Zhaotong Lian]'s Articles
[Xianping Guo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yonghui Huang]'s Articles
[Zhaotong Lian]'s Articles
[Xianping Guo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: huangLianGuoMMOR2023.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.